MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; ATRIAL RETRACTOR SHORT RIGHT

INTUITIVE SURGICAL, INC ENDOWRIST; ATRIAL RETRACTOR SHORT RIGHT
Model Number 470246-09
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the atrial retractor short right (arsr) moved in an unexpected direction.The customer used a backup instrument to continue with the procedure.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the instrument was inspected prior to use with no issue.There was no fragment falling inside the patient¿s anatomy.The procedure was not delayed.The procedure was completed robotically with the same da vinci system.There was no patient injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the da vinci product with an alleged issue to perform failure analysis; however, the investigation is in progress.A follow-up mdr will be submitted if the product is evaluated and/or if additional information is received.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received a da vinci product to perform failure analysis (fa) testing.The instrument was analyzed and the customer-reported complaint could not be replicated.Visual inspection did not reveal any damage.The instrument was placed and driven on an in-house system.The instrument passed the recognition and engagement tests.The instrument moved intuitively with full range of motion in all directions.The grips opened and closed properly and were aligned.The instrument was fully functional.No product issue was identified.The complaint was not confirmed by failure analysis.
 
Event or Problem Description
Refer to h10/h11 for follow-up information.

Brand Name
ENDOWRIST
Common Device Name
ATRIAL RETRACTOR SHORT RIGHT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key19282894
Report Number2955842-2024-14103
Device Sequence Number7439635
Product Code NAY
UDI-Device Identifier00886874112397
UDI-Public(01)00886874112397(11)230601(10)K10230601
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470246-09
Device Catalogue Number470246
Device Lot Number0042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose